# SDR SWAA2024101634637

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT PASSENGER CABIN 2024-565293<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV:C SEE INDIVIDUAL SIGN OFFS BELOW.;[03] REPLACED WEB INTERCOSTAL LOCATED BETWEEN STA294.5 TO STA303.9 AND STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8180 SHEET 27 REV:C SEE INDIVIDUAL SIGN OFFS BELOW. RII
